# SDR DALA1014090919

- Difficulty date: June 15, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 58,075 hours, 44,875 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE SEAT 13D EMERGENCY LIGHT TO BE INOPERATIVE. (SAV EMPLOYEE NR 225052) MX REPLACED THE SEAT HARNESS. (DLM88101575)
